After taking provigil for a few weeks regularly, yesterday i did NOT. I spent the whole day fighting what felt like demons. I felt them mentally AND physically. Seriously, it felt like they were inside me. It was very strange, and HORRIBLE. A connection between the two doesn't seem to make sense, but I don't know what else to think. Today, so far, nothing like that - but I am wondering if i just feel better because I may have discovered the reason for it, or if it's because the provigil is out of my system. OR if the horror will still return, later today. While taking it, I did stay awake all day and felt more motivated than usual. Thank you for any information you can give me!
I don't think you actually go into withdrawals with cramping and pain and such, but if your body is use to being excited by more dopamine in your brain and you stop it you are going to notice a change. I don't believe it is dangerous to just stop it, but tapering may be more comfortable.
- Provigil Information for Consumers
- Provigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 1 answer
Posted 2 Jul 2010 • 2 answers
Posted 24 Sep 2011 • 14 answers
Posted 20 Oct 2015 • 3 answers
Posted 29 Sep 2016 • 1 answer